# SDR YENA2025121801234

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 49,060 hours, 16,453 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1141, BDL-PBI.  ACFT FUMES AFTER TAKE OFF AND AGAIN ON DECENT, THROUGH 5000 FT,  COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A.  ISOLATED FAULT TO TYPE 10, C. AMBIENT AIR, TRANSIENT ACCOMPLISHED TSM 05-50-00-810-085B, TSM 05-50-00-810-085-D. AIRCRAFT OK FOR SERVICE.
